# SDR USAASB99059

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHT FOR THE AFT RIGHT SERVICE DOOR FLASHES INTERMITTENTLY DURING TURBULENCE AND TAXI. MAINTENANCE REPAIRED WIRING TO THE EMERGENCY EXIT LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.  (M)
